Posted by Joy (188.8.131.52) on February 14, 2001 at 09:23:52:
In Reply to: Midrin and Meds.... posted by Jackie L on February 14, 2001 at 03:22:47:
Jackie, Just wondered how long you took the verapamil. Did it aggravate your asthma? Lee has asthma and has been taking it since mid-December. His asthma hasn't flared up, but he has cut back on theophylline, which he takes for asthma, due to a possible interaction with the verapamil. He was also taking carbatrol, which also can interact. Now that he is only taking the verapamil and reduced dose of theophylline, his blood pressure has come back down to normal levels. He hasn't had an asthma attack but is having allergy attacks (seems like they precipitate the headaches!) It sounds like you're taking a lot of pain meds--it's no wonder you puke when you take them together. I can't understand the wisdom of doctors who mix these pain meds and won't prescribe a tank of O2! I understand your frustration. I know what you mean about the snow--we live in the northeast so we have lots of snow to frolic in...hope these headaches are gone by the time the snow is! Hope you get some relief soon.
Post a Followup